RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 170, Number 2, Pages 206–222 (Mi tmf6759)  

This article is cited in 11 scientific papers (total in 11 papers)

Analytic properties of high-energy production amplitudes in $N{=}4$ SUSY

L. N. Lipatovab

a St. Petersburg Nuclear Physics Institute, Gatchina, Russia
b Institute for Theoretical Physics, Hamburg University, Germany

Abstract: We investigate the analytic properties of the six-point planar amplitude in $N=4$ SUSY in the multi-Regge kinematics for final-state particles. For inelastic processes, the Steinmann relations play an important role because they allow fixing the phase structure of contributions from the Regge pole and Mandelstam cut. These contributions are invariant under the Möbius transformation in the transverse momentum subspace. The analyticity and factorization properties allow reproducing the two-loop correction to the six-point Bern–Dixon–Smirnov amplitude in $N=4$ SUSY previously obtained in the leading logarithmic approximation using the $s$-channel unitarity. We also investigate the exponentiation hypothesis for the so-called remainder function in the multi-Regge kinematics. The six-point amplitude in the leading logarithmic approximation can be completely reproduced from the Bern–Dixon–Smirnov ansatz using the analyticity and Regge factorization.

Keywords: analyticity, Balitsky–Fadin–Kuraev–Lipatov equation, planar amplitude, supersymmetry

DOI: https://doi.org/10.4213/tmf6759

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 170:2, 166–180

Bibliographic databases:

Received: 12.02.2012

Citation: L. N. Lipatov, “Analytic properties of high-energy production amplitudes in $N{=}4$ SUSY”, TMF, 170:2 (2012), 206–222; Theoret. and Math. Phys., 170:2 (2012), 166–180

Citation in format AMSBIB
\Bibitem{Lip12}
\by L.~N.~Lipatov
\paper Analytic properties of high-energy production amplitudes in $N{=}4$ SUSY
\jour TMF
\yr 2012
\vol 170
\issue 2
\pages 206--222
\mathnet{http://mi.mathnet.ru/tmf6759}
\crossref{https://doi.org/10.4213/tmf6759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168833}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...170..166L}
\elib{http://elibrary.ru/item.asp?id=20732415}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 170
\issue 2
\pages 166--180
\crossref{https://doi.org/10.1007/s11232-012-0018-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301478500004}
\elib{http://elibrary.ru/item.asp?id=17979463}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857974385}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6759
  • https://doi.org/10.4213/tmf6759
  • http://mi.mathnet.ru/eng/tmf/v170/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Bartels, A. Kormilitzin, L. N. Lipatov, A. Prygarin, “BFKL approach and $2\to5$ maximally helicity violating amplitude in $N=4$ super-Yang-Mills theory”, Phys. Rev. D, 86:6 (2012), 065026, 16 pp.  crossref  adsnasa  isi  elib  scopus
    2. A. Prygarin, M. Spradlin, C. Vergu, A. Volovich, “All two-loop maximally helicity-violating amplitudes in multi-Regge kinematics from applied symbology”, Phys. Rev. D, 85:8 (2012), 085019, 8 pp.  crossref  adsnasa  isi  elib  scopus
    3. L. Lipatov, A. Prygarin, H. J. Schnitzer, “The multi-Regge limit of NMHV amplitudes in $\mathcal{N}=4$ SYM theory”, J. High Energy Phys., 2013, no. 1, 068  crossref  isi  elib  scopus
    4. J. Bartels, A. Kormilitzin, L. N. Lipatov, “Analytic structure of the $n=7$ scattering amplitude in $\mathcal{N}=4$ SYM theory in the multi-Regge kinematics: conformal Regge pole contribution”, Phys. Rev. D, 89:6 (2014), 065002  crossref  adsnasa  isi  elib  scopus
    5. J. Bartels, A. Kormilitzin, L. N. Lipatov, “Analytic structure of the $n=7$ scattering amplitude in $\mathcal{N}=4$ SYM theory in multi-Regge kinematics: conformal Regge cut contribution”, Phys. Rev. D, 91:4 (2015), 045005  crossref  mathscinet  adsnasa  isi  scopus
    6. B. Basso, S. Caron-Huot, A. Sever, “Adjoint BFKL at finite coupling: a short-cut from the collinear limit”, J. High Energy Phys., 2015, no. 1, 027, 1–46  crossref  isi  scopus
    7. J. Bartels, V. Schomerus, M. Sprenger, “The Bethe roots of Regge cuts in strongly coupled $\mathcal{N}=4$ SYM theory”, J. High Energy Phys., 2015, no. 7, 098  crossref  mathscinet  isi  elib  scopus
    8. G. Chachamis, A. Sabio Vera, “_orig solution of the bartels-kwiecinski-praszalowicz equation via monte carlo integration”, Phys. Rev. D, 94:3 (2016), 034019  crossref  isi  elib  scopus
    9. T. Bargheer, “Systematics of the multi-Regge three-loop symbol”, J. High Energy Phys., 2017, no. 11, 077  crossref  mathscinet  isi  scopus
    10. V. Del Duca, S. Druc, J. Drummond, C. Duhr, F. Dulat, R. Marzucca, G. Papathanasiou, B. Verbeek, “The seven-gluon amplitude in multi-Regge kinematics beyond leading logarithmic accuracy”, J. High Energy Phys., 2018, no. 6, 116  crossref  isi
    11. G. Chachamis, A. Sabio Vera, “Open spin chains and complexity in the high energy limit”, Eur. Phys. J. C, 78:6 (2018), 496  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:275
    Full text:63
    References:43
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019